Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Second-order correct boundary conditions for the numerical solution of the mixed boundary problem for parabolic equations


Author: George W. Batten
Journal: Math. Comp. 17 (1963), 405-413
MSC: Primary 65.68
MathSciNet review: 0156476
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Jim Douglas Jr., On the numerical integration of quasilinear parabolic differential equations, Pacific J. Math. 6 (1956), 35–42. MR 0079196
  • [2] Jim Douglas Jr., A survey of numerical methods for parabolic differential equations, Advances in Computers, Vol. 2, Academic Press, New York, 1961, pp. 1–54. MR 0142211
  • [3] J. Douglas, Jr., Unpublished Notes.
  • [4] Eugene Isaacson, Error estimates for parabolic equations, Comm. Pure Appl. Math. 14 (1961), 381–389. MR 0137311
  • [5] Mark Lotkin, The numerical integration of heat conduction equations, J. Math. and Phys. 37 (1958), 178–187. MR 0099118
  • [6] Milton E. Rose, On the integration of non-linear parabolic equations by implicit difference methods, Quart. Appl. Math. 14 (1956), 237–248. MR 0085610

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.68

Retrieve articles in all journals with MSC: 65.68


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1963-0156476-6
Article copyright: © Copyright 1963 American Mathematical Society